Babycare

side effects of contraceptive pills

Pregnancy

Created by
Updated on Dec 17, 2018

Can someone share is there any side effects of contraceptive pills? Pls trusted advice ...

  • 4
Comments ()
Kindly Login or Register to post a comment.

| Dec 17, 2018

hi Vineeta S !Some  side effects of the  pill  include: it can cause temporary side effects at first, such as headaches, nausea, breast tenderness and mood swings  etc.

  • Reply
  • Report

| Dec 17, 2018

hormonal imbalance in short term - case to case happens

  • Reply
  • Report

| Dec 17, 2018

Thanks @Nita & @Shikha... asking other moms experiences pls

  • Reply
  • Report

| Jan 20, 2019

The hormones in birth control pills can increase the chance of headaches and migraine.

  • Reply
  • Report

More Similar Talks

+ Start a Talk
Haritima Pandey
Proparent
Featured content of the day

Parentoon of the day

Lighter side of parenting

Ask your queries to Doctors & Experts

Download APP

Top Babycare Blogs

Loading
{{trans('web/app_labels.text_Heading')}}

{{trans('web/app_labels.text_some_custom_error')}}

{{trans('web/app_labels.text_Heading')}}

{{trans('web/app_labels.text_some_custom_error')}}